# SDR 95ZZZX3086

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8093W
- Make and model: Beech B200
- Aircraft serial: BB1396
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 206SZZC
- Condition: Failed
- Location: Ac Comp Drive
- Part time: 389 hours
- Component: 1019101081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INSPECTION, AIR COND. DRIVE QUILL SHAFT WAS FOUND SHEARED.  DISASSEMBLY FOUND THE AFT SUPPORT BEARING FAILED, IT APPEARS THE BEARING SEIZED AND SPUN ON THE DRIVE PULLEY DESTROYING THE PULLEY AND SHEARING THE DRIVE QUILL.  THIS IS THE SECOND FAILURE OF THIS NATURE ON THIS DRIVE.  THE FORWARD BEARING FAILED AT A TOTAL TIME OF 721 HOURS.  BOTH BEARINGS WERE INSTALLED NEW AT THIS TIME.  THE CURRENT FAILURE OCCURRED AT 1111 HRS (389 HRS).  PROCEDURES FOR INSTALLATION AND ADJUSTMENT OF ALL PARTS WERE OBTAINED AND FOLLOWED FROM THE BEECHCRAFT B-200 MM.  SUSPECT INADEQUATE LUBRICATION IN THE BEARINGS WHICH ARE A SEALED BEARING.
